# SDR MASA2016120312525

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 4,596 hours, 2,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EMERG FLASHLIGHT RED LIGHT NOT BLINKING. PLACED ON MEL
